In today’s article, we will investigate whether the drug roaccutane can cause hair loss. Before moving on to this review, let’s introduce the drug. Roaccutane is a drug used by the doctor for the last solution, where other treatments are insufficient for acne treatments. The drug Roaccutane contains isotretinoin and is used in the treatment of acne. Before you use this medicine, you must have your liver enzymes measured. People with kidney failure and pregnant cannot use the drug. Your doctor will recommend the drug to you after looking at your liver values. You should also take a pregnancy test before using the drug. If you are pregnant, the drug can cause permanent damage to the baby or even cause you to miscarry. Therefore, you should definitely start the drug under the supervision of a doctor and leave it under the supervision of a doctor.

Does this drug cause hair loss? Hair loss is a side effect seen in studies conducted by experts, but this side effect is one of the rare side effects. When you use the drug, your hair will definitely not fall out. The drug Roaccutane works to remove all the fat from your body. Therefore, you should increase your daily water consumption. Not drinking water will also cause headaches. If you are experiencing hair loss, consult your doctor.

Leave a Reply

Your email address will not be published.